# SDR C2XA08IA263

- Difficulty date: December 25, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 9,252 hours, 4,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 14532843401
- Part serial: 14500921
- Condition: Faulty
- Location: Cockpit
- Part time: 9,243 hours, 4,915 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 2777 IAH-GSO - DURING TAXI THE EMERGENCY LIGHT PANEL LOCATED IN THE COCKPIT KEPT RE-ARMING AND TURNING ON THE EMERGENCY LIGHTS.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT CONTROL PANEL, OPERATIONALLY TESTED THE EMERGENCY LIGHTING SYSTEM AND CLEARED THE DISCREPANCY.
